zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
He-Laplace method for linear and nonlinear partial differential equations. (English) Zbl 1251.65146
Summary: A new treatment for homotopy perturbation method is introduced. The new treatment is called He-Laplace method which is the coupling of the Laplace transform and the homotopy perturbation method using He’s polynomials. The nonlinear terms can be easily handled by the use of He’s polynomials. The method is implemented on linear and nonlinear partial differential equations. It is found that the proposed scheme provides the solution without any discretization or restrictive assumptions and avoids the round-off errors.

MSC:
65M99Numerical methods for IVP of PDE
WorldCat.org
Full Text: DOI
References:
[1] L. Debnath, Nonlinear Partial Differential Equations for Scientists and Engineers, Birkhäuser, 1997. · Zbl 0892.35001
[2] E. V. Krishnamurthy and S. K. Sen, Numerical Algorithm Computations in Science and Engineering, East-West Press, 2001.
[3] G. Adomian, “Solution of physical problems by decomposition,” Computers & Mathematics with Applications, vol. 27, no. 9-10, pp. 145-154, 1994. · Zbl 0803.35020 · doi:10.1016/0898-1221(94)90132-5
[4] Y. Cherruault and G. Adomian, “Decomposition methods: a new proof of convergence,” Mathematical and Computer Modelling, vol. 18, no. 12, pp. 103-106, 1993. · Zbl 0805.65057 · doi:10.1016/0895-7177(93)90233-O
[5] M. Wadati, H. Segur, and M. J. Ablowitz, “A new Hamiltonian amplitude equation governing modulated wave instabilities,” Journal of the Physical Society of Japan, vol. 61, no. 4, pp. 1187-1193, 1992. · Zbl 1112.35354 · doi:10.1143/JPSJ.61.1187
[6] A.-M. Wazwaz, “A comparison between the variational iteration method and Adomian decomposition method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 129-136, 2007. · Zbl 1119.65103 · doi:10.1016/j.cam.2006.07.018
[7] A.-M. Wazwaz, “A new algorithm for calculating Adomian polynomials for nonlinear operators,” Applied Mathematics and Computation, vol. 111, no. 1, pp. 53-69, 2000. · Zbl 1023.65108 · doi:10.1016/S0096-3003(99)00047-8
[8] A.-M. Wazwaz and A. Gorguis, “Exact solutions for heat-like and wave-like equations with variable coefficients,” Applied Mathematics and Computation, vol. 149, no. 1, pp. 15-29, 2004. · Zbl 1038.65103 · doi:10.1016/S0096-3003(02)00946-3
[9] A. Golbabai and M. Javidi, “A variational iteration method for solving parabolic partial differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 987-992, 2007. · Zbl 1141.65385 · doi:10.1016/j.camwa.2006.12.042
[10] J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115-123, 2000. · Zbl 1027.34009 · doi:10.1016/S0096-3003(99)00104-6
[11] M. Tatari and M. Dehghan, “On the convergence of He’s variational iteration method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 121-128, 2007. · Zbl 1120.65112 · doi:10.1016/j.cam.2006.07.017
[12] A.-M. Wazwaz, “The variational iteration method: a powerful scheme for handling linear and nonlinear diffusion equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 933-939, 2007. · Zbl 1141.65077 · doi:10.1016/j.camwa.2006.12.039
[13] J. Biazer and H. Ghazvini, “He’s homotopy perturbation method for solving systems of Volterra Integral equations,” Chaos, Solitons, Fractals, vol. 39, pp. 370-377, 2009. · Zbl 1197.65219 · doi:10.1016/j.chaos.2007.01.108
[14] M. Dehghan, “Weighted finite difference techniques for the one-dimensional advection-diffusion equation,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 307-319, 2004. · Zbl 1034.65069 · doi:10.1016/S0096-3003(02)00667-7
[15] Y. Khan and F. Austin, “Application of the Laplace decomposition method to nonlinear homogeneous and non-homogeneous advection equations,” Zeitschrift fuer Naturforschung A, vol. 65, pp. 1-5, 2010.
[16] M. Madani and M. Fathizadeh, “Homotopy perturbation algorithm using Laplace transformation,” Nonlinear Science Letters A, vol. 1, pp. 263-267, 2010.
[17] S. T. Mohyud-Din and A. Yildirim, “Homotopy perturbation method for advection problems,” Nonlinear Science Letter A, vol. 1, pp. 307-312, 2010. · Zbl 1242.65145
[18] J.-H. He, “Recent development of the homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 205-209, 2008. · Zbl 1159.34333
[19] J.-H. He, “New interpretation of homotopy perturbation method. Addendum,” International Journal of Modern Physics B, vol. 20, no. 18, pp. 2561-2568, 2006. · doi:10.1142/S0217979206034819
[20] J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37-43, 2000. · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[21] J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257-262, 1999. · Zbl 0956.70017 · doi:10.1016/S0045-7825(99)00018-3
[22] J.-H. He, “Homotopy perturbation method: a new nonlinear analytical technique,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 73-79, 2003. · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[23] J.-H. He, “A simple perturbation approach to Blasius equation,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 217-222, 2003. · Zbl 1028.65085 · doi:10.1016/S0096-3003(02)00189-3
[24] J. H. He, “Application of homotopy perturbation method to nonlinear wave equation,” Chaos, Solitons, Fractals, vol. 26, pp. 295-300, 2005.
[25] J.-H. He, “Homotopy perturbation method for solving boundary value problems,” Physics Letters A, vol. 350, no. 1-2, pp. 87-88, 2006. · Zbl 1195.65207 · doi:10.1016/j.physleta.2005.10.005
[26] P. R. Sharma and G. Methi, “Homotopy perturbation method approach for solution of equation to unsteady flow of a polytropic gas,” Journal of Applied Sciences Research, vol. 6, no. 12, pp. 2057-2062, 2010.
[27] D. D. Ganji and M. Rafei, “Solitary wave solutions for a generalized Hirota-Satsuma coupled KdV equation by homotopy perturbation method,” Physics Letters A, vol. 356, no. 2, pp. 131-137, 2006. · Zbl 1160.35517 · doi:10.1016/j.physleta.2006.03.039
[28] S. Abbasbandy, “Application of He’s homotopy perturbation method to functional integral equations,” Chaos, Solitons and Fractals, vol. 31, no. 5, pp. 1243-1247, 2007. · Zbl 1139.65085 · doi:10.1016/j.chaos.2005.10.069
[29] D. D. Ganji and A. Sadighi, “Application of He’s homotopy perturbation method to nonlinear coupled systems of reaction-diffusion equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, pp. 411-418, 2006.
[30] A. Ghorbani and J. Saberi-Nadjafi, “He’s homotopy perturbation method for calculating Adomian polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, pp. 229-232, 2007.
[31] A. Ghorbani, “Beyond Adomian polynomials: he polynomials,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1486-1492, 2009. · Zbl 1197.65061 · doi:10.1016/j.chaos.2007.06.034
[32] S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Travelling wave solutions of seventh-order generalized KdV equation using He’s polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, pp. 227-233, 2009. · Zbl 1168.35427
[33] M. A. Jafari and A. Aminataei, “Improved homotopy perturbation method,” International Mathematical Forum, vol. 5, no. 29-32, pp. 1567-1579, 2010. · Zbl 1207.35017 · http://www.m-hikari.com/imf-2010/29-32-2010/index.html
[34] J. Biazar, M. Gholami Porshokuhi, and B. Ghanbari, “Extracting a general iterative method from an Adomian decomposition method and comparing it to the variational iteration method,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 622-628, 2010. · Zbl 1189.65245 · doi:10.1016/j.camwa.2009.11.001
[35] S. Islam, Y. Khan, N. Faraz, and F. Austin, “Numerical solution of logistic differential equations by using the Laplace decomposition method,” World Applied Sciences Journal,, vol. 8, pp. 1100-1105, 2010.
[36] S. A. Khuri, “A Laplace decomposition algorithm applied to a class of nonlinear differential equations,” Journal of Applied Mathematics, vol. 1, no. 4, pp. 141-155, 2001. · Zbl 0996.65068 · doi:10.1155/S1110757X01000183 · eudml:49479
[37] Y. Khan, “An effective modification of the Laplace decomposition method for nonlinear equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, pp. 1373-1376, 2009.
[38] E. Yusufo\uglu, “Numerical solution of Duffing equation by the Laplace decomposition algorithm,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 572-580, 2006. · Zbl 1096.65067 · doi:10.1016/j.amc.2005.07.072
[39] Y. Khan and Q. Wu, “Homotopy perturbation transform method for nonlinear equations using He’s polynomials,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 1963-1967, 2011. · Zbl 1219.65119 · doi:10.1016/j.camwa.2010.08.022